MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK

Medline Industries, LP MEDLINE; DBD-KNEE ARTHROSCOPY PACK
Catalog Number DYNJ37701L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i reported this drape as malfunctioning previously.It's so bad the surgeon gets completely soaked.".
 
Additional Manufacturer Narrative
It was reported that i reported this drape as malfunctioning previously.It's so bad the surgeon gets completely soaked.Medline needs to change this drape asap.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-KNEE ARTHROSCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sravya amrutha
three lakes drive
northfield, IL 60093--275
MDR Report Key50226330
Report Number1417592-2026-16194
Device Sequence Number10273529
Product Code LRO
UDI-Device Identifier40195327386871
UDI-Public40195327386871
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ37701L
Device Lot Number23LMF406
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown